MathSciNet Relay Station
MathSciNet bibliographic data
MR2286050 (2007k:53118) 53C50 (53C22)
Guediri, Mohammed Closed timelike geodesics in compact spacetimes. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2663–2673 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement